# SDR KPVA200722

- Difficulty date: November 26, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 29,648 hours, 36,428 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 1707
- Condition: Cracked
- Location: Lt Spoiler
- Part time: 29,648 hours, 36,428 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(PIREP) HYDRAULIC FLUID LEAKING FROM LEFT WING.  (MX) REMOVED AND REPLACED LT OUTBOARD SPOILER ACTUATOR IAW DHC-8 MM 27-14-05 PG 201-203.  UPON INSPECTION IT IS NOTED THAT THE ACTUATOR HOUSING CRACKED AND FAILED AT THE PISTON END CAP.  THE END CAP SEPARATED FROM THE ACTUATOR UNIT.
